Advanced SearchSearch Tips
On a Question of Closed Maps of S. Lin
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 4,  2010, pp.537-543
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.4.537
 Title & Authors
On a Question of Closed Maps of S. Lin
Chen, Huaipeng;
  PDF(new window)
Let X be a regular -space such that each single point set is a set. Denot `hereditarily closure-preserving` by `HCP`. To consider a question of closed maps of S. Lin in [6], we improve some results of Foged in [1], and prove the following propositions. Proposition 1. $D\;
--spaces;k-networks;closed maps;
 Cited by
L. Foged, A characterization of closed images of metric spaces, Proc. Amer. Math. Soc., 95(1985), 487-490 crossref(new window)

G. Gruenhage, General metric spaces and metrization, in: M. Husek and J. Van Mill, Editors, Recent Progress in General topology, Chapter 7 240-274.

G. Gruenhage. Generalized metric spaces, in: K. Kunen and J. E. Vaughan, Eds., handbook of Set-Theoretic Topology 423-501.

N. Lasnev, Continuous decompositions and closed mappings of metric spaces, Sov. Math. Dokl., 165(1965), 756-758.

N. Lasnev, Closed mappings of metric spaces, Sov. Math. Dokl., 170(1966), 505-507.

S. Lin, A survey of the theory of $\aleph-spaces$, Q and A in Gen. Top., 8(1990), 405-419.

E. Michael, A note on closed maps and compact sets, Israke J. Math., 2(1964), 173-176. crossref(new window)

E. Michael, A quintuple quotient quest, Gen. Topology and Appl., 2(1972), 91-138. crossref(new window)